On the structural optimization problems

Liu, W.B. and Neittaanmaki, P. and Tiba, C. (2000) On the structural optimization problems. Comptes Rendus De L Academie Des Sciences Serie I-Mathematique, 331 (1). pp. 101-106. ISSN 0764-4442. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0764-4442(00)00316-5

Abstract

We discuss existence theorems for shape optimization and material distribution problems. The conditions that we impose on the unknown sets are continuity of the boundary, respectively a certain measurability hypothesis.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 02 Apr 2009 11:08
Last Modified: 05 Oct 2009 16:27
Resource URI: http://kar.kent.ac.uk/id/eprint/16328 (The current URI for this page, for reference purposes)
  • Depositors only (login required):